# SDR CA980311009

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,046 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Condition: Broken
- Location: Clutch Assy
- Part time: 247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRAG IN SPRAG ASSEMBLY FOUND TO BE CRACKED. BROKEN PIECE FOUND INSIDE SPRAG ASSEMBLY.
